# SDR IPXA2024032231515

- Difficulty date: February 29, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: PNA53974322248
- Part serial: NSN
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: AFT CARGO AT FR65, FLOOR BEAM HAS CORROSION. (EXFOLIATION) DOT 60-045 INSTALLED T-PROFILE AND ANGLES REPAIR IAW SRM 51-10-15 PARAGRAPH 11. INSTALLED FILLER BEAM IAW SRM 51-40-21.
